International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

2017, Vol. 2, Issue 3, Part A

Bounds of neighborhood connected two out degree equitable domination number


Author(s): MS Mahesh and P Namasivayam

Abstract:

Pages: 06-09 | Views: 1220 | Downloads: 24

Download Full Article: Click Here

International Journal of Statistics and Applied Mathematics
How to cite this article:
MS Mahesh, P Namasivayam. Bounds of neighborhood connected two out degree equitable domination number. Int J Stat Appl Math 2017;2(3):06-09.

Call for book chapter
International Journal of Statistics and Applied Mathematics